Some new results of the theory of regularized traces of differential operators
Differencialʹnye uravneniâ, Tome 18 (1982) no. 1, pp. 109-116
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_1_a11,
author = {V. A. Sadovnichii and V. A. Lyubishkin},
title = {Some new results of the theory of regularized traces of differential operators},
journal = {Differencialʹnye uravneni\^a},
pages = {109--116},
year = {1982},
volume = {18},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_1_a11/}
}
TY - JOUR AU - V. A. Sadovnichii AU - V. A. Lyubishkin TI - Some new results of the theory of regularized traces of differential operators JO - Differencialʹnye uravneniâ PY - 1982 SP - 109 EP - 116 VL - 18 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_1982_18_1_a11/ LA - ru ID - DE_1982_18_1_a11 ER -
V. A. Sadovnichii; V. A. Lyubishkin. Some new results of the theory of regularized traces of differential operators. Differencialʹnye uravneniâ, Tome 18 (1982) no. 1, pp. 109-116. http://geodesic.mathdoc.fr/item/DE_1982_18_1_a11/